# SDR ASAA2024013147562

- Difficulty date: January 12, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED 4/H 500C TO 500D. GROUNDED - YES. BAFFLE R/H 500C TO 500D REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02-0G-0.
